# SDR 2023FA0000613

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Aircraft: N9643Q
- Make and model: Cessna 172M
- Aircraft serial: 17265727
- Aircraft time: 13,897 hours
- Engine: Lyc O320D2J
- Engine time: 4,244 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 15F288351017F193
- Part serial: NA
- Condition: Damaged
- Location: Valve Train
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYCOMING FACTORY OVERHAULED O-320-D2J, S/N L-17060-39E. DURING ROUTINE MX, SB388C (EXHAUST VALVE GUIDE INSP.) FOUND 4EA PUSH RODS P/N 15F28835-10, 2EA PUSH RODS P/N 15F28835-09, 6EA ROCKER ARMS P/N17F19357, 6EA SOCKETS P/N 15B21319 & 6EA LIFTERS P/N 15B26066 TO HAVE MECHANICAL DAMAGE (HEAVY SCUFF -SCORING)
